Jump functions of a real interval to a Banach space
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome S10 (1989), pp. 77-91
Cet article a éte moissonné depuis la source Numdam
@article{AFST_1989_5_S10__77_0,
author = {Moreau, Jean Jacques},
title = {Jump functions of a real interval to a {Banach} space},
journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
pages = {77--91},
year = {1989},
publisher = {Universit\'e Paul Sabatier},
address = {Toulouse},
volume = {Ser. 5, S10},
mrnumber = {1425751},
zbl = {0688.46009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFST_1989_5_S10__77_0/}
}
TY - JOUR AU - Moreau, Jean Jacques TI - Jump functions of a real interval to a Banach space JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 1989 SP - 77 EP - 91 VL - S10 PB - Université Paul Sabatier PP - Toulouse UR - http://geodesic.mathdoc.fr/item/AFST_1989_5_S10__77_0/ LA - en ID - AFST_1989_5_S10__77_0 ER -
%0 Journal Article %A Moreau, Jean Jacques %T Jump functions of a real interval to a Banach space %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 1989 %P 77-91 %V S10 %I Université Paul Sabatier %C Toulouse %U http://geodesic.mathdoc.fr/item/AFST_1989_5_S10__77_0/ %G en %F AFST_1989_5_S10__77_0
Moreau, Jean Jacques. Jump functions of a real interval to a Banach space. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome S10 (1989), pp. 77-91. http://geodesic.mathdoc.fr/item/AFST_1989_5_S10__77_0/